MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; IJS-E BASE PLATE ASSEMBLY

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; IJS-E BASE PLATE ASSEMBLY
Model Number IJS-E Base Plate Assembly
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907); Installation-Related Problem (2965)
Health Effect - Clinical Codes Failure of Implant (1924); Laceration(s) (1946); Joint Laxity (4526)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As per report, this surgeon was a first-time user of the ijs-e system.Based on review of x-rays provided, the images indicate that the axis pin was not fully inserted and other errors occurred during installation.Patient was hard-casted and the implant was found exposed during follow-up visit.It appears that errors involving the position and orientation of the implant assembly most likely contributed to this failure.The device was not available for return.
 
Event or Problem Description
Ijs-e implant disassembled about 2 weeks post-op.

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
IJS-E BASE PLATE ASSEMBLY
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
miami FL 33156
Manufacturer (Section G)
SKELETAL DYNAMICS INC.
7300 n kendall drive
miami FL 33156
Manufacturer Contact
alejandro ros
7300 n kendall drive
miami, FL 33156
3055967585
MDR Report Key16254875
Report Number3006742481-2023-00003
Device Sequence Number14789998
Product Code OZI
UDI-Device Identifier00841506104904
UDI-Public00841506104904
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIJS-E Base Plate Assembly
Device Catalogue NumberIJS-ELB-BPA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Initial Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite